MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5376
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that an asymptomatic patient in clinic.Device interrogation revealed that the pacemaker was in backup vvi.No intervention was performed.The device was at eri and patient was refereed to physician for device replacement.
 
Event or Problem Description
New information noted that the pacemaker was explanted for eri; resolving the backup vvi issue.
 
Event or Problem Description
New information noted that the patient was stable post procedure.
 
Additional Manufacturer Narrative
The reported field event of backup was not confirmed in the laboratory.The device was tested on the bench and using automated testing equipment, and no anomalies were found.Interrogation of the device revealed the device was at eri when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.The device functionality was bench tested and no anomaly was detected.Based on this information, there was no evidence of device malfunction.

Brand Name
IDENTITY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9709001
Report Number2017865-2020-02019
Device Sequence Number2396075
Product Code DXY
UDI-Device Identifier05414734006880
UDI-Public05414734006880
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2006
Device Model Number5376
Device Catalogue Number5376
Device Lot Number0002281366
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer04/06/2020
05/04/2020
06/25/2020
06/25/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date05/04/2020
05/06/2020
06/25/2020
06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;